# SDR 2007UALA04074

- Difficulty date: October 2, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N657UA
- Make and model: Boeing 767322
- Aircraft serial: 27112
- Aircraft time: 63,851 hours, 10,441 cycles
- Engine: Pwa PW4060
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Condition: Unknown
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW COMMENTS: TEMPS VERY DIFFICULT IN COCKPIT, FIRST, BUS CLASSES.
